i been on birth control for 2 months now.im taking ORTHO TRI-CYCLEN LO. i take my birth control everyday at 8am and ive only taken it 3 times at a diffrent time but havent actually missed a pill. i been gettin my period on time for those months and it has last for 3 days but this month i noticed that i was gettin more blood clots than the usual and my period was heavy for 4days. is this normal?
i believe it is. when i first started my pills the first 3 months i had odd side effects that eventually went away. im thinking that it is your bodys way of telling you that it is still adjusting. however, when you do take your pill at a different time, keep in mind that you don't want to take it too late. there are time limits that if you take it beyond a certain point, your effectiveness could be compromised (im not too sure what the time frame is, i believe a few hours). but i would say its your body is still adjusting.